# SDR 11159616SL

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16SL
- Make and model: Beech E18S
- Aircraft serial: BA65
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: BZ2R0T3
- Condition: Malfunction
- Location: Lt Mlg
- Component: 3342
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO LANDING AT LOUISVILLE LEFT MAIN GEAR WOULD NOT INDICATE DOWN AND LOCKED.  REPEATED CYCLES DID NOT HELP. AIRCRAFT RETURNED TO HOME BASE AND LANDING GEAR EXTENDED NORMALLY.  AIRCRAFT WAS PLACED ON JACKS, GEAR FUNCTIONED NORMALLY.  LEFT MAIN SWITCH WAS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.  RECOMMEND REPLACING GEAR SWITCHES WHEN IRREGULAR INDICATION IS NOTED.  (X)
